# SDR C77A20161211002

- Difficulty date: December 11, 2016
- Submitted: December 11, 2016
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 22,159 hours, 12,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,191 hours, 6,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR FWD RT SEAT TRACK, P/N 170-03263-001, PREVIOUS DOUBLER REPAIR CORRODED FROM FRAME 16 TO 17 AT MULTIPLE AREAS.  X=4711 - 5064, Y=  +273.  REMOVED AND REPLACED FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON EO E175-53MR-062 REV 5.
